# SDR IXXA06RNG018S

- Difficulty date: April 9, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 8 L33l
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND TWO IMPROPER REPAIRS ON NOSE SKIN AT STA 8 LONGERON 33 RT AND STA 8 LONGERON 33 LT.  DAMAGED SKIN SECTION WAS REMOVED AND EXTERNAL DOUBLER WERE FABRICATED AND INSTALLED IAW EWO ATI 53-052.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
